# SDR A6WA201240350

- Difficulty date: February 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,939 hours, 20,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD AND ATTACHING HARDWARE CORRODED.  REMOVED SURFACE CORROSION ON THRESHOLD IAW SRM 51-21-06.  REPLACED THRESHOLD STEP HINGE IAW SRM 51-40-00.
